MathSciNet Relay Station
MathSciNet bibliographic data
MR2663000 76D05 (35B25 65N30 76M10)
Bresch, Didier; Milisic, Vuk High order multi-scale wall-laws, Part I: the periodic case. Quart. Appl. Math. 68 (2010), no. 2, 229–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement